MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP
Model Number IPN036438
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: when the doctor was removing the wire, he noticed the wire had separated inside the patient.Xrays were taken, and revealed a small curvilinear metallic density overlying the right femoral head.It was reported there was no medical intervention and the piece of wire was not removed from the patient.There were no patient complications.No delay in treatment.At the time of this report the patient had been transferred to another facility for an unrelated issue.
 
Event or Problem Description
The complaint is reported as: when the doctor was removing the wire, he noticed the wire had separated inside the patient.Xrays were taken, and revealed a small curvilinear metallic density overlying the right femoral head.It was reported there was no medical intervention and the piece of wire was not removed from the patient.There were no patient complications.No delay in treatment.At the time of this report the patient had been transferred to another facitly for an unrelated issue.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided five photos for evaluation.Two photos displayed the product lidstock, which confirmed the reported lot.The remaining photos displayed a guide wire advanced through an ars.The guide wire appeared severely unraveled from the presumed distal end.However, a full visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions-for-use provided with this kit warns the user, "do not cut spring wire guide to alter length.Do not withdraw spring-wire guide against needle bevel to minimize the risk of possible severing or damaging of spring-wire guide." the customer report of a damaged guide wire/ars resistance was confirmed by visual inspection of the customer supplied photos.However, complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11803663
Report Number9680794-2021-00208
Device Sequence Number17009547
Product Code FOZ
UDI-Device Identifier10801902117189
UDI-Public10801902117189
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberIPN036438
Device Catalogue NumberCDC-45703-P1A
Device Lot Number13F20M0203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;